# SDR SIMA20190528001

- Difficulty date: May 28, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 35,154 hours, 32,483 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207005120
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN CREW FLASHLIGHT BASE BROKEN. C/A-REMOVED AND REPLACED CABIN CREW FLASHLIGHT BASE IAW AMM 33-50-16. OPC GOOD.
